MAUDE Adverse Event Report: POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asexf030 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s "nurse asking about drawing blood using powerloc needle with ports as she is hearing reports of numerous hemolyzed blood samples recently.Nurse has some concern that technicians drawing blood may not have proper training." ms&s response: "reviewed blood sampling procedure section of powerport nursing guide - powerport implantable port, powerloc safety infusion set and emailed to caller per request.Also discussed checking port for patency prior to use.Provided customer service number (b)(6) for caller to obtain facility sales representative and their clinical specialists contact information for staff education and training options with bard/bd products.Sent case to product complaints/fa." additional info.Received 07/29/2021 "the product itself is not an issue.The question was proper technique being used to get lab draws.The hospital has new equipment that is ¿more sensitive¿ to the lab samples and are resulting as hemolyzed specific to lab draws from ports.The lab is asking that we use the transfer device hooked directly to the port hub instead of drawing via 10 cc syringe and transferring into the lab tube to prevent hemolysis.My inquiry was not due to faulty product but manufacturer recommendations for nursing.".

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12351437
Report Number3006260740-2021-03445
Device Sequence Number19763640
Product Code FPA
UDI-Device Identifier00801741047893
UDI-Public(01)00801741047893
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0671910
Device Lot NumberASEXF030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;